Joint asymptotic behavior of local and occupation times of random walk in higher dimension

Endre Csáki, Antnia Földes, Pál Ŕvész

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Considering a simple symmetric random walk in dimension d 3, we study the almost sure joint asymptotic behavior of two objects: first the local times of a pair of neighboring points, then the local time of a point and the occupation time of the surface of the unit ball around it.

Original languageEnglish
Pages (from-to)535-563
Number of pages29
JournalStudia Scientiarum Mathematicarum Hungarica
Volume44
Issue number4
DOIs
Publication statusPublished - Dec 1 2007

    Fingerprint

Keywords

  • Local time
  • Occupation time
  • Simple random walk in d-dimension
  • Strong theorems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this